# SDR FDEA201001200202

- Difficulty date: January 20, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 63,246 hours, 13,424 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SPOILER TOP SURFACE FOUND DENTED.  DENTED AREA FOUND CRACKED AFTER REPAIR IAW SRM 51-21-01 REV 42.  CRACKED SKIN REPAIRED IAW SRM 51-71-00, PARAGRAPH 19 REV 2.
